Home   >   CSC-OpenAccess Library   >   Computer Security & Networks   >  International Journal of Computer Networks (IJCN)
International Journal of Computer Networks (IJCN)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 1985-4129
Published - Bi-Monthly   |   Established - 2010   |   Year of Publication - 2018

SUBMISSION
March 31, 2019

NOTIFICATION
April 30, 2019

PUBLICATION
May 31, 2019

HOME   About IJCN   Editorial Board   Call For Papers/Editors   Current Issue   Issues Archive   Submission Guidelines   Subscribe IJCN

CITATION ANALYSIS

IJCN Citation Impact
(389 - 0) / 77 = 5.052

Refer to Citation Report for 2018 for complete details.
 

ABSTRACTING & INDEXING

 
Google Scholar
ScientificCommons
Academic Index
CiteSeerX
refSeek
 
FIND MORE
 

OPEN ACCESS LIBRARY

 
For Inquiries & Fast Response cscpress@cscjournals.org

ISSUE MANUSCRIPTS

VOLUME - 3   ISSUE - 1    
Publication Date - March / April 2011      |       Pages - 1 - 42
Download Complete Issue    (850.25KB)
   
     
     
     
4 Records found in CSC-OpenAccess Library.    
     
     
On the Tree Construction of Multi hop Wireless Mesh Networks with Evolutionary Algorithms    
Zahra Zareei, Shahram Jafari    
Pages - 1 - 9     |    Revised - 31-03-2011     |    Published - 04-04-2011    
Full Text Available  (123.42KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
An Algorithm for Computing Average Packet Delay    
M. R. Hassan    
Pages - 10 - 16     |    Revised - 31-03-2011     |    Published - 04-04-2011    
Full Text Available  (72.79KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
RRSTP: A Spanning Tree Protocol for Obviating Count-to-Infinity from Switched Ethernet Networks    
Syed Muhammad Atif    
Pages - 17 - 36     |    Revised - 31-03-2011     |    Published - 04-04-2011    
Full Text Available  (165.83KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
Fuzzy Controller Based Stable Routes with Lifetime Prediction in MANETs    
Taqwa Odey , Abduladhem Ali    
Pages - 37 - 42     |    Revised - 31-03-2011     |    Published - 04-04-2011    
Full Text Available  (177.63KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles